# SDR SWAA2021110122346

- Difficulty date: September 23, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUEL TANK STRINGER U13 BTW RIB 24 AND RIB 25 AT RT WING ; 2021-431937 / [35] PERFORMED PERMANENT REPAIR LOC FUEL TANK STRINGER U13 BTW RIB 24 AND RIB 25 AT RT WING I.A.W. E.A. 21-157-02915-WIP1 BARCODE TTG8Q006RQ7T AND E.A.21-157-02915-WIP2 BARCODE TTG8Q006TRHJ AND E.A. 21-157-02915 BARCODE TTG8Q00700GE; [36] CORRECTED STEP 35. PERFORMED PERMANENT REPAIR LOC FUEL TA,NG,NRC,2021-10-25 02:01:40,20Y,Y,MX,0,0,,CRACK FUEL TANK STRINGER U13 BTW RIB 24 AND RIB 25 AT RT WING ; 2021-431937"
